# SDR SWIA201335360

- Difficulty date: November 5, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 29,692 hours, 23,978 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE LE CHAFED AT WS56.30.  C-CHECK BLENDED RT INBD FLAP VANE LE CHAFE AT WS 56.30 IAW REO.
